# SDR CAL950245

- Difficulty date: April 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13759
- Make and model: Boeing 727227
- Aircraft serial: 21044
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Condition: Chafed
- Location: B-Hyd Syst
- Stage of operation: CR
- Nature of condition: J, K
- Precautionary procedure: A

## Discrepancy

IAH - FLT 1498 - HYDRAULIC FLUID WAS LOST FROM THE B-SYSTEM WHILE IN-FLIGHT.  THE AIRCRAFT WAS RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND TWO B-SYSTEM HYDRAULIC LINES IN THE HYDRAULIC BAY CHAFED THROUGH.  BOTH LINES WERE REMOVED AND REPLACED.  THE HYDRAULIC SYSTEM WAS SERVICED AND LEAK CHECKS WERE GOOD.  (X)
